# SDR 99ZZZX1444

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85EC
- Make and model: Beech A36
- Aircraft serial: E2278
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: 70121
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING FLIGHT, HE COULD SMELL EXHAUST AND ENGINE NOISE WITH CABIN HEAT ON. HE ALSO FELT BAD AFTER THE FLIGHT FROM ST. LOUIS TO KANSAS CITY. THE HEAT MUFFLER WAS FOUND TO HAVE A ONE INCH HOLE IN IT AND SIGNS OF EXTREME DETERIORATION.
